Open Access
January 2018 A variant of the Hankel multiplier
Saifallah Ghobber
Banach J. Math. Anal. 12(1): 144-166 (January 2018). DOI: 10.1215/17358787-2017-0051


The first aim of this article is to survey and revisit some uncertainty principles for the Hankel transform by means of the Hankel multiplier. Then we define the wavelet Hankel multiplier and study its boundedness and Schatten-class properties. Finally, we prove that the wavelet Hankel multiplier is unitary equivalent to a scalar multiple of the phase space restriction operator, for which we deduce a trace formula.


Download Citation

Saifallah Ghobber. "A variant of the Hankel multiplier." Banach J. Math. Anal. 12 (1) 144 - 166, January 2018.


Received: 24 November 2016; Accepted: 12 March 2017; Published: January 2018
First available in Project Euclid: 8 November 2017

zbMATH: 1383.81120
MathSciNet: MR3745578
Digital Object Identifier: 10.1215/17358787-2017-0051

Primary: 81S30
Secondary: 42C25 , ‎42C40 , ‎45P05‎ , 94A12

Keywords: Carlson inequality , Hankel multiplier , localization operator , Nash inequality , uncertainty principle

Rights: Copyright © 2018 Tusi Mathematical Research Group

Vol.12 • No. 1 • January 2018
Back to Top